Journal article icon

Journal article

A mathematical model of cytotoxic and helper T cell interactions in a tumor microenvironment

Abstract:

We develop a mathematical model to examine the role of helper and cytotoxic T cells in an anti-tumour immune response. The model comprises three ordinary differential equations describing the dynamics of the tumour cells, the helper, and the cytotoxic T cells and implicitly accounts for immunosuppressive effects. The aim is to investigate how the anti-tumour immune response varies with the level of infiltrating helper and cytotoxic T cells.


Through a combination of analytical ...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Files:
Publisher copy:
10.1080/23737867.2018.1465863

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS Division
Department:
Mathematical Institute
Role:
Author
More by this author
Institution:
University of Oxford
Division:
MPLS Division
Department:
Mathematical Institute
Role:
Author
More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Oxford college:
Keble College
Role:
Author
Publisher:
Taylor and Francis Publisher's website
Journal:
Letters in Biomathematics Journal website
Volume:
5
Issue:
S1
Pages:
S36–S68
Publication date:
2018-05-14
Acceptance date:
2018-04-14
DOI:
EISSN:
2373-7867
Source identifiers:
835771
Keywords:
Pubs id:
pubs:835771
UUID:
uuid:675b199f-bf86-4559-9e00-c7285226a869
Local pid:
pubs:835771
Deposit date:
2018-04-16

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP